About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 769385, 22 pages
http://dx.doi.org/10.1155/2012/769385
Research Article

Stochastic Inverse Identification of Nonlinear Roll Damping Moment of a Ship Moving at Nonzero-Forward Speeds

Institute of Industrial Science, The University of Tokyo, 4-6-1 Komaba, Meguro-ku, Tokyo 153-8505, Japan

Received 1 August 2012; Revised 14 November 2012; Accepted 26 November 2012

Academic Editor: Fatih Yaman

Copyright © 2012 S. L. Han and Takeshi Kinoshita. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. L. Han and Takeshi Kinoshita, “Stochastic Inverse Identification of Nonlinear Roll Damping Moment of a Ship Moving at Nonzero-Forward Speeds,” Mathematical Problems in Engineering, vol. 2012, Article ID 769385, 22 pages, 2012. doi:10.1155/2012/769385